By the same authors

From the same journal

Separation of variables in the elliptic Gaudin Model

Research output: Contribution to journalArticle



Publication details

JournalCommunications in Mathematical Physics
DatePublished - Jul 1999
Issue number1
Number of pages22
Pages (from-to)17-38
Original languageEnglish


For the elliptic Gaudin model (a degenerate case of the XYZ integrable spin chain) a separation of variables is constructed in the classical case. The corresponding separated coordinates are obtained as the poles of a suitably normalized Baker-Akhiezer function. The classical results are generalized to the quantum case where the kernel of the separating integral operator is constructed. The simplest one-degree-of-freedom case is studied in detail.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations